# SDR QXEA2017051900363

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 37,930 hours, 39,830 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 85217419104
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE DOOR RT FWD BEAM ABOVE VENT DOOR CRACKED. LOCATED AND DRILLED NEW MACHINED BEAM.
